# SDR DALA1216600979

- Difficulty date: March 7, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 56,163 hours, 41,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AREA STA 168 TRACK WITH CORROSION.  REMOVED CORROSION ON FWD ENTRY AREA TRACK STA 168 RBL 10.  FOUND TO BE OUT OF LIMITS IAW DC9/MD80 SRM 53-01 PG 6 FIG 1.  REMOVED FWD ENTRY AREA TRACK STA 168 RBL 10 IAW DC9/MD80 MM20-30-01-201 PG 1.  INSTALLED TRACK ON FWD ENTRY AERA STA 148 TO 200 RBL 10 IAW DC9/MD80 MM 20-30-01 PG 1.
